• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2013, Volume: 6, Issue: 1, Pages: 1-6

Original Article

Folding And Fundamental Groups of Buchdahi Space


The purpose of this paper is to give a combinatorial characterization and also construct representations of the fundamental group of the submanifolds of Buchdahi space by using some geometrical transformations. The homotopy groups of the limit Buchdahi space are presented. The fundamental groups of some types of geodesics in Buchdahi space are discussed. New types of homotopy maps are deduced. Theorems governing this connection are achieved.
Keywords: Buchdahi space; Homotopy groups; Folding; Deformation retracts. 


Subscribe now for latest articles and news.